# SDR ABXA9700520

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 9910155
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE WHEEL WELL PRESSURE PANEL DOUBLER AT STATION 718 WAS FOUND CRACKED.  THE DOUBLER WAS REPLACED IAW DC9 SRM 51-30-5.
